# SDR SWI2024F01395

- Difficulty date: September 5, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,308 hours, 30,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT AFT FLOOR BOARD SUPPORT ANGLE AT FS.280.00 CORRODED IN MULTIPLE SPOTS (MARKED).(C-CHECK RO 12/21/2024) (FILED OPEN)REMOVED AND REPLACED THE FS. 280 COCKPIT FWD FLOOR SUPPORT ANGLE P/N CC670-33292-13 REF. CRJ 700 SRM 51-42-06-001-001-A01,  DWG CC670-33052 REV G. COMPLIED WITH 51-900-1002-SKY
